International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 129 | Views: 179

Research Paper | Physics Science | India | Volume 4 Issue 7, July 2015

Soliton Solutions of Double Sine?Gordon Equation

Anil Kumar Ram [2] | Gautam Johri [3] | Nand Kishore Pandey [3]

Abstract: Double Sine Gordon Equation is a type of a nonlinear equation which appears in the problem of the nonlinear interacting potential between the nearest neighbours of the the quartic type. The soliton solutions are obtained for the different range of the parameter values.

Keywords: Double Sine Gordon Equation, critical points, linear stability analysis, saddle point, solitons

Edition: Volume 4 Issue 7, July 2015,

Pages: 140 - 141

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait